# SDR 2019FA0000097

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Aircraft time: 5,238 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,747 hours, 3,017 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 100
- Part time: 5,238 hours, 3,017 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

AIRCRAFT STAYED AT FLIGHT IDLE EVEN AFTER THROTTLE TWIST GRIP WAS ROLLED TO THE IDLE POSITION. FOUND BROKEN WIRES FROM CONNECTIONS AT THE 53KA, 53KB AND 65K MICRO SWITCHES LOCATED UNDER CO-PILOT FLOOR.
